MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL HEAD +0X28MM DIA; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. FEMORAL HEAD +0X28MM DIA; PROSTHESIS, HIP
Catalog Number 00-8018-028-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04) - head.D10: cat#: 00-8114-001-10, lot#: 66695055 cpt 12/14 size 1 cocr ext.Cat#: 00-5001-055-00, lot#: 65840289 multipolar bipolar cup.Cat#: 00-5001-053-28, lot#: 65624029 liner assy 53/54/55od x 28id.G2: foreign: australia.This report was previously reported under the wrong mfr: 0001822565-2025-04407-1.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a hip arthroplasty and was implanted with zimmer biomet products.Subsequently, the patient was revised approximately 13 years later due to infection.The cpt bipolar head was explanted.Attempts have been made and no further information has been provided.

Brand Name
FEMORAL HEAD +0X28MM DIA
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24887706
Report Number0002648920-2026-00059
Device Sequence Number18616252
Product Code JDI
UDI-Device Identifier00889024144620
UDI-Public(01)00889024144620(17)291130(10)64558257
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K840643
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00-8018-028-02
Device Lot Number64558257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale